MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC
Catalog Number MEDIUM-HD-G1
Medical Device Problem Codes Detachment of Device or Device Component (2907); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the device was not working during pre-testing was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device fell apart-unattached.The assignable root cause was determined to be traced to maintenance.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported that the attachment device did not work during pre-testing.During in-house engineering evaluation, it was observed that the device fell apart-unattached, color band was chipping/fading and had missing components.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in may 2024.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.

Brand Name
8 CM HEAVY DUTY MEDIUM ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 
3035526892
MDR Report Key19803965
Report Number1045834-2024-00709
Device Sequence Number8303597
Product Code HBC
UDI-Device Identifier00845384016328
UDI-Public(01)00845384016328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEDIUM-HD-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown